MathSciNet Relay Station
MathSciNet bibliographic data
MR69302 (16,1015h) 42.4X
Zeller, Karl Über Konvergenzmengen von Fourierreihen. (German) Arch. Math. 6, (1955). 335–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement